Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 22, 2014, 7:42 PM CST for 4 counties in Florida. It took effect at Feb 23, 2014, 3:36 AM CST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2014, 7:42 PM CST (01:42 UTC)
- In effect from
- Feb 23, 2014, 3:36 AM CST
- Expired
- Mar 1, 2014, 10:30 PM CST
- In force
- 7 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 16.63 ft at Feb 27, 2014, 8:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
276 WGUS42 KTAE 230142 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 842 PM EST SAT FEB 22 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-240142- /O.NEW.KTAE.FL.W.0005.140223T0936Z-140227T0000Z/ /BLOF1.1.ER.140223T0936Z.140225T0000Z.140226T1800Z.NO/ 742 PM CST SAT FEB 22 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SATURDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY MONDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
11 follow-up statements
317 WGUS82 KTAE 240129 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 828 PM EST SUN FEB 23 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-250128- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140227T0600Z/ /BLOF1.1.ER.140223T0816Z.140224T1200Z.140227T0000Z.NO/ 728 PM CST SUN FEB 23 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SUNDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
595 WGUS82 KTAE 241335 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 835 AM EST MON FEB 24 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-251335- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T0000Z/ /BLOF1.1.ER.140223T0816Z.140224T1800Z.140228T1800Z.NO/ 735 AM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM MONDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
181 WGUS82 KTAE 250158 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EST MON FEB 24 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-260158- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140228T1630Z/ /BLOF1.1.ER.140223T0816Z.140226T0000Z.140228T1030Z.NO/ 758 PM CST MON FEB 24 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
044 WGUS82 KTAE 251736 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1236 PM EST TUE FEB 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-261736- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140227T1800Z/ /BLOF1.1.ER.140223T0816Z.140225T1715Z.140227T1200Z.NO/ 1136 AM CST TUE FEB 25 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM TUESDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
884 WGUS82 KTAE 260152 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 852 PM EST TUE FEB 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-270152- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140228T0600Z/ /BLOF1.1.ER.140223T0816Z.140225T1715Z.140228T0000Z.NO/ 752 PM CST TUE FEB 25 2014 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM TUESDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
299 WGUS82 KTAE 261527 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1027 AM EST WED FEB 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-271527- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T1200Z/ /BLOF1.1.ER.140223T0816Z.140226T1515Z.140301T0600Z.NO/ 927 AM CST WED FEB 26 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
949 WGUS82 KTAE 270153 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 853 PM EST WED FEB 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-280153- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140228T2230Z/ /BLOF1.1.ER.140223T0816Z.140227T1200Z.140228T1630Z.NO/ 753 PM CST WED FEB 26 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM WEDNESDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
736 WGUS82 KTAE 271459 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 959 AM EST THU FEB 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-281459- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T1330Z/ /BLOF1.1.ER.140223T0816Z.140227T1800Z.140301T0730Z.NO/ 859 AM CST THU FEB 27 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM THURSDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
166 WGUS82 KTAE 280138 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 838 PM EST THU FEB 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-010138- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T0600Z/ /BLOF1.1.ER.140223T0816Z.140227T2115Z.140301T0000Z.NO/ 738 PM CST THU FEB 27 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM THURSDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
313 WGUS82 KTAE 281513 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1013 AM EST FRI FEB 28 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-011513- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T1800Z/ /BLOF1.1.ER.140223T0816Z.140227T2115Z.140301T1200Z.NO/ 913 AM CST FRI FEB 28 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 15.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
472 WGUS82 KTAE 011433 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 AM EST SAT MAR 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-020430- /O.EXT.KTAE.FL.W.0005.000000T0000Z-140302T0430Z/ /BLOF1.1.ER.140223T0816Z.140227T2115Z.140301T2230Z.NO/ 833 AM CST SAT MAR 1 2014 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SATURDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 22, 1:50 PM CST, 5 hours 52 minutes earlier.
Area forecast discussion, Feb 22, 1:50 PM CST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 250 PM EST Sat Feb 22 2014 .Near Term [Through Tonight]... As surface high pressure over the southeast continues to move off the Atlantic coast today, light winds will gently shift from northeast to east and become calm around sunset. With skies clearing earlier today over the Big Bend, temperatures have warmed faster than previously forecast. Bumped up maximum temperatures a bit with highs in the upper 60s still expected along the immediate coast and in parts of southeast Alabama, but with max temps in south central Georgia and in the Florida Big Bend in the mid 70s, upper 70s near Cross City. With moist soil from yesterday's rain, calm winds, and radiational cooling tonight, patchy fog is possible tonight, and will likely develop in our Florida zones first. Fog will begin to dissipate from west to east as rain starts to enter the forecast area tomorrow morning. .Short Term [Sunday Through Monday Night]... A broad upper trough covering much of the CONUS is forecast to remain in place through the next several days. Although the upper flow along the northern Gulf coast will remain generally zonal, a series of weak disturbances will cross the region and provide enough forcing to keep the weather unsettled into Tuesday. The first of these disturbances will cross the region on Sunday, with the forecast area in the right entrance region of the upper jet. The front which moved through the area on Friday, will lift back to the north overnight and settle in along, or near, the I-10 corridor for Sunday. The jet dynamics, along the warm advection over the low-level boundary will provide the spark for a significant area of showers and isolated thunderstorms to spread across the area through the day. Limited mid-level lapse rates and a relatively cool boundary layer should limit the potential for any strong storms. However, with the upper flow parallel to the boundary, training of cells is possible during the afternoon with locally heavy rainfall possible. Temperatures will be tricky on Sunday, depending on the eventual position of the warm front and the coverage of the rainfall. However, expect warmest temperatures along and south of I-10 (lower 70s), with lower to mid 60s for much of SE Alabama and SW Georgia. By Monday, the surface boundary is forecast to dissipate, limiting the low-level forcing for rain. However, with the area still under a somewhat favorable quadrant of the upper jet, scattered showers and thunderstorms remain possible. With mid-level 50 knot flow, reasonably steep lapse rates (around 6.5 C/km), and a warmer boundary layer (highs in the mid 70s), a few strong storms cannot be ruled out on Monday, with hail being the primary hazard. .Long Term [Tuesday Through Saturday]... A cold front will move through Wednesday with a chance of showers and thunderstorms. Behind the front high pressure will build in bringing cooler temperatures and drier air. The models differ with a series of low pressure systems at the end of the period. The GFS has precipitation moving across central Florida Friday and a low developing off the East coast near Georgia and South Carolina followed by another low forming over Texas. The Euro has a Gulf low forming near the Texas/Louisiana border Friday night then moving across north Florida Saturday. && .Aviation... [Through 18Z Sunday] Light winds generally from the northeast will begin to calm around sunset. VFR conditions will prevail through around 08-09Z, when MVFR cigs will build into the region from the south ahead of an approaching Gulf low. MVFR-IFR vsbys are also likely tonight at all terminals, with the lowest vsbys likely at TLH, ECP, VLD. && .Marine... Outside of some higher wind gusts associated with scattered to numerous showers and thunderstorms, winds and seas will remain relatively light through Tuesday. Winds will become offshore and increase on Wednesday in the wake of a cold front, with conditions approaching Small Craft Advisory criteria. && .Fire Weather... Brief durations of relative humidity around 25 percent today in southeast Alabama will likely verify just short of red flag criteria. With increased rain chances, no red flag conditions are expected through mid-next week. && .Hydrology... There is a potential for heavy rainfall during the first part of the day on Sunday, though the heaviest rain will likely be confined to north Florida and especially along and west of the Apalachicola River. Flash flooding will likely not be a concern as these basins should be able to accommodate the expected rainfall amounts. In areas where heavy rainfall is expected rivers may reach minor flood stage Monday or Tuesday. The Apalachicola at Blountstown is forecast to reach minor flood stage Sunday night. For the latest hydrology information, please monitor: www.water.weather.gov/ahps2/index.php?wfo=tae && .Preliminary Point Temps/PoPs... Tallahassee 51 69 59 74 56 / 10 70 60 30 30 Panama City 56 67 61 72 60 / 20 80 60 30 30 Dothan 49 64 56 73 56 / 20 70 40 20 20 Albany 47 65 55 73 55 / 0 70 40 20 20 Valdosta 50 70 58 75 55 / 0 70 60 30 20 Cross City 55 73 60 75 57 / 10 50 40 30 30 Apalachicola 58 67 62 70 60 / 20 60 50 30 30 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...MOORE SHORT TERM...CAMP LONG TERM...WESTON AVIATION...MOORE MARINE...CAMP FIRE WEATHER...MOORE HYDROLOGY...WESTON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:25 AM CST | Special Marine Warning | TAE | 50 min | |
| Feb 23, 3:36 AM CST | Special Marine Warning | TAE | 39 min | |
| Feb 23, 3:53 AM CST | Special Marine Warning | TAE | 37 min | |
| Feb 23, 4:18 AM CST | Special Marine Warning | TAE | 42 min | |
| Feb 23, 4:27 AM CST | Special Weather Statement | TAE | Bay | 33 min |
| Feb 23, 4:33 AM CST | Special Weather Statement | TAE | Gulf | 27 min |
| Feb 23, 4:51 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 24 min |
| Feb 23, 5:15 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 30 min |
| Feb 23, 5:45 AM CST | Special Marine Warning | TAE | 60 min | |
| Feb 23, 6:08 AM CST | Severe Thunderstorm Warning | TAE | Bay | 52 min |
| Feb 23, 6:10 AM CST | Special Marine Warning | TAE | 35 min | |
| Feb 23, 6:24 AM CST | Special Marine Warning | TAE | 51 min | |
| Feb 23, 6:50 AM CST | Areal Flood Advisory | TAE | Bay, Washington | 92 days |
| Feb 23, 6:50 AM CST | Special Marine Warning | TAE | 55 min | |
| Feb 23, 6:59 AM CST | Flash Flood Warning | TAE | Bay | 2 hr |
| Feb 23, 7:02 AM CST | Special Weather Statement | TAE | Liberty | 43 min |
| Feb 23, 7:07 AM CST | Special Marine Warning | TAE | 53 min | |
| Feb 23, 7:24 AM CST | Special Weather Statement | TAE | Bay | 36 min |
| Feb 23, 7:29 AM CST | Flash Flood Watch | TAE | Bay, Calhoun, Franklin, Gulf, Wakulla, Walton and 1 more | 9 hr |
| Feb 23, 8:15 AM CST | Special Marine Warning | TAE | 75 min | |
| Feb 23, 8:45 AM CST | Special Weather Statement | TAE | Lafayette | 60 min |
| Feb 23, 9:06 AM CST | Special Marine Warning | TAE | 69 min | |
| Feb 23, 9:29 AM CST | River Flood Warning | TAE | Walton | 5 days |
| Feb 23, 9:48 AM CST | Special Weather Statement | TAE | Dixie | 42 min |
| Feb 23, 11:17 AM CST | Special Marine Warning | TAE | 43 min | |
| Feb 23, 11:18 AM CST | Special Weather Statement | TAE | Dixie | 57 min |
| Feb 23, 3:32 PM CST | Special Marine Warning | TAE | 28 min | |
| Feb 23, 4:02 PM CST | Special Marine Warning | TAE | 58 min | |
| Feb 23, 4:53 PM CST | Special Marine Warning | TAE | 82 min |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.